# SDR CA960703006

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790214
- Condition: Noisy
- Location: Rh  Cockpit
- Component: Triplex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED RIGHT HAND SIDE WINDOW MADE SQUEALING NOISE. WINDOW RETORQUED BUT PROBLEM STILL THERE. WINDOW REPLACED.
